# SDR 95ZZZX2815

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N709AL
- Make and model: Skrsky S76A
- Aircraft serial: 760278
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Shaft
- Part number: 10E933
- Condition: Worn
- Location: Cooler Blower
- Part time: 4,113 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED AT ENGINE CHANGE, OIL COOLER BLOWER SPLINES WORN EXCESSIVELY.  SUSPECT CAUSE - WHEN INSTALLED ON ENGINE, SPLINES WERE INSTALLED WITH GREASE.  THE GREASE BLOCKED ENGINE OIL PASSAGE IN GEARBOX CAUSING LOSS OF LUBRICATION ON WET SPLINES.
